Positive-measure self-similar sets without interior
Csörnyei, M., Jordan, Thomas, Pollicott, Mark, Preiss, David and Solomyak, B.. (2006) Positive-measure self-similar sets without interior. Ergodic Theory and Dynamical Systems, Vol.26 (No.3). pp. 755-758. ISSN 0143-3857
WRAP_Pollicott_POsitive_measure_self_similar.pdf - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Official URL: http://dx.doi.org/10.1017/S0143385705000702
We recall the problem posed by Peres and Solomyak in Problems on self-similar and self-affine sets; an update. Progr. Prob. 46 (2000), 95–106: can one find examples of self-similar sets with positive Lebesgue measure, but with no interior? The method in Properties of measures supported on fat Sierpinski carpets, this issue, leads to families of examples of such sets.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Divisions:||Faculty of Science > Mathematics|
|Library of Congress Subject Headings (LCSH):||Measure theory, Integrals, Generalized, Lebesgue integral|
|Journal or Publication Title:||Ergodic Theory and Dynamical Systems|
|Publisher:||Cambridge University Press|
|Official Date:||June 2006|
|Page Range:||pp. 755-758|
|Access rights to Published version:||Open Access|
 T. Jordan and M. Pollicott. Properties of measures supported on fat Sierpinski carpets, this issue.
Actions (login required)